CureZone   Log On   Join
Hello....quick question on seriphos and ssri
 
Piuma Views: 1,241
Published: 8 years ago
 

Hello....quick question on seriphos and ssri


Hello,

I am new to this forum and hope that this post doesn't get lost in the Super Bowl craziness today. Any information would be greatly appreciated!!

I am in adrenal overload prob due to over exercising and tweaked hormones. In the span of 3weeks, I went from being excruciatingly tired and fatigued to not being able to sleep and on high adrenal all the time. I have good energy during the day but at dinner time I get amped up. I can't sit down. All I do is pace. If I manage to sit for 2 seconds I am buzzing on the inside. I also have problems with being in public or shopping...stress overload! I get wired and agitated. The minute I stop moving or walking....I get agitated. . At night time, I am almost bordering on panic attack. For ex I will think of a childhood friend I haven't talked to in years and be overwhelmed with this sense of panic that I might not talk to them again. The worse is if a song pops into my head, it plays over and over and blocks everything else out. My thoughts/songs won't turn off to let me sleep. I literally feel I am going crazy and worry if I don't get a handle on this soon, I will spiral into serious mental issues.

I take several supplements combined to help me get to sleep (NyQuil, melatonin, valerian, magnesium). Not even combinations of these sups gets me more than 2 hours of sleep. The only thing that has semi helped has been restoril. But I am afraid of addiction. Even if I only get 3 hours of sleep. I am fine the next day. I may yawn but as soon as 6pm rolls around I start to pitch again and I am up for most of the night.

My lab work came back. My urine cortisol was high 63 (normal 0-50). Am waiting for saliva cortisol and catecholmine tests to come back. My testosterone was sky high prob b/c of prior HRT I was taking to correct low dose and b/c of some supplements. B/c I am a female and complained about trouble sleeping I was given progesterone. Even though i was using low dose (30 mg) for about a month, my progesterone tests came back off the charts and as I understand, progesterone converts to cortisol.

I started taking seriphos about a week ago. I was doing 1 before dinner and 2 at bedtime. I recently increased dosage but noticed when I did it was harder to stay asleep even with restoril. I would wake up with night sweats.. It's like my body perceives lower cortisol levels and then spits out even more. Has anyone ever had this happen? How long before you noticed a difference with seriphos? I read reviews of the product and people make it seem like this is the only thing they need to get to sleep and that it worked for hem in a matter of days. This makes me think I am in really bad shape.

I want to stop taking all these supplements and go on a ssri to help with anxiety and sleep. Everyone complains about sexual side effects. My boyfriend is patient but not that patient. Has anyone used an ssri short term without complications either to lower cortisol, getting off the drug or libido wise? Did you use HRT to supplement to negate the effects of the low libido?
My dr thinks I have low seritonin and can get by with mega doses of 5-htp, magnesium, seriphos, valerian, etc. Makes sense since in comparison to testosterone and progesterone i am low on estrogen. but how many pills can you pop a day without ruining your liver.

Sorry for the long post. I've been up since 3:30am with a lot turning in my head.

Any help would be greatly appreciated!!
Thank you!!!!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.598 sec, (2)